Proceedings of the Japan Academy

Interior regularity of weak solutions of the time-dependent Navier-Stokes equation

Takehiko Ohyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 5 (1960), 273-277.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524029

Digital Object Identifier
doi:10.3792/pja/1195524029

Mathematical Reviews number (MathSciNet)
MR0139856

Zentralblatt MATH identifier
0100.22404

Subjects
Primary: 35.79
Secondary: 35.24

Citation

Ohyama, Takehiko. Interior regularity of weak solutions of the time-dependent Navier-Stokes equation. Proc. Japan Acad. 36 (1960), no. 5, 273--277. doi:10.3792/pja/1195524029. https://projecteuclid.org/euclid.pja/1195524029


Export citation